User Reviews for Lisinopril
Also known as: Prinivil, Qbrelis, Zestril
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Reviews for Lisinopril to treat Diabetic Kidney Disease
"I only take 2.5mgs once a day to hopefully prevent any kidney issues from diabetes. So I'm not positive if the drug is the problem but I recently found myself without the medication for about a month then saw my primary who gave me a new script. It seems to lower BP but fortunately mine was not really too far above normal but once I started up taking this medication I also started back up with feeling so sick like I'm dying from something!! Every muscle and joint in my body is throbbing and hurting almost beyond what I can stand!! Its the absolute worst feeling and wouldn't wish it on anyone!!! Unfortunately I haven't seen any other real complaints of people feeling this way so I can say 100% its the Lisinopril or I would stop it immediately!!!"
Timthetoolman (taken for 6 months to 1 year) November 29, 2017
3 users found this comment helpful.
"My GP Doctor changed my blood pressure medicine from 5mg Amlodipine Besylate/50mg Metoprolol to 5mg Lisinopril/50mg Metoprolol to protect my kidneys. Over a forty day period my Lisinopril dosage was increased in stages from 5mg to 40mg in an attempt to get the same BP results I had with Amlodipine. Prior to taking Lisinopril my blood pressure was around 135/75. As the amount of Lisinopril was increased my blood pressure kept increasing. After 40 days it was around 175/85 (maximum 200/100). I take my blood pressure 3 -4 times per day. I experienced increased confusion, tiredness, dizziness, weakness and constipation as the dosage of Lisinopril was increased. I went back on Amlodipine and made an appointment with my Cardiologist."
Jerrs (taken for 1 to 6 months) July 7, 2017
4 users found this comment helpful.
"I am male, 68, diabetic, 5'11 and 214 pounds. I have no blood pressure issues (I ride a bike about 60 miles per week). About three years ago my ankles started to swell showing a sock line in the morning. My new doctor thought it might be related to my kidney which lab tests showed was in the low end of normal.. My doctor prescribed 5mg of Lisinopril. Within two weeks the swelling disappeared. I do seem to have a little bit of a dry cough. I don't know if the cough is associated with the Lisinopril."
Al R. November 12, 2016
13 users found this comment helpful.
"I have taken Lisinopril for years, 10 mg. Just recently my kidney doctor raised me to 20 mg. This did not work because it gave me diarrhea. So now they have changed me to losartan 50 mg. I am still having diarrhea. So now the doctor needs to figure out what to give me that will help my blood pressure but NOT give me diarrhea."
Anonymous May 15, 2016
4 users found this comment helpful.
"Started this drug in January, 2016. My Primary Care prescribed this drug, because he said it was new on the market, and would help diabetes kidney issues. My blood pressure is normal from taking Cardizem. Started with coughing issues in January. Dr prescribed 10 days of Prednisone with Mucinex DM and Probiotics. Still kept coughing. Sometimes the cough was proactive/dry. Called my Doctor on Feb 22, 2016 because my left ear stopped up for a couple of hours and still have the coughing issues. Prescribed another bout of Prednisone. Went to see Primary Care on Fri 26th Feb, 2016 with coughing issues and wheezing which isn't good for my COPD. Did the nebulizer. Didn't work, so now I am in the Hospital with lung issues."
KFTL February 27, 2016
16 users found this comment helpful.
"Lisinopril(taken at 5mg and 10mg) put my chronic kidney disease in remission, but it gives me hypotension and syncope."
Anonymous August 3, 2011
21 users found this comment helpful.
"Really works and cheap. "
tianw2009 July 2, 2011
12 users found this comment helpful.
"I have been taking this medication for 6 months, so far it is working ok with no side effects."
Anonymous January 30, 2011
17 users found this comment helpful.
"I have been taking it for 3 weeks and I have headaches, a constant cough, nausea, itching (mild) and weakness. I went off of it for two days and I felt better. I am going to ask my doctor to prescribe an alternative as the cough and nausea are getting worse and I have a severe headache everyday at the same time. My blood pressure has not changed."
Anonymous April 9, 2009
60 users found this comment helpful.
More about lisinopril
- Side Effects
- During Pregnancy or Breastfeeding
- Dosage Information
- Drug Images
- Drug Interactions
- Compare Alternatives
- Support Group
- Pricing & Coupons
- En Español
- 451 Reviews – Add your own review/rating
- Drug class: Angiotensin Converting Enzyme Inhibitors